# SDR SWAA2024082212149

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE AFT POSITION LOCATED BTW STA 907 TO STA 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2024-443558<[01] REPLACED ANGLE AFT POSITION LOCATED BTW STA 907 TO STA 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 147A7221 SHEET:24; REV:-;[02] REPLACED ANGLE AFT POSITION LOCATED BTW STA 907 TO STA 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 147A7221 SHEET:24; REV:-
